Translator Disclaimer
February 2015 Correction to the proof of consistency of community detection
Peter J. Bickel, Aiyou Chen, Yunpeng Zhao, Elizaveta Levina, Ji Zhu
Ann. Statist. 43(1): 462-466 (February 2015). DOI: 10.1214/14-AOS1271

Abstract

This note corrects an error in two related proofs of consistency of community detection: under stochastic block models by Bickel and Chen [Proc. Natl. Acad. Sci. USA 106 (2009) 21068–21073] and under degree-corrected stochastic block model by Zhao, Levina and Zhu [Ann. Statist. 40 (2012) 2266–2292].

Citation

Download Citation

Peter J. Bickel. Aiyou Chen. Yunpeng Zhao. Elizaveta Levina. Ji Zhu. "Correction to the proof of consistency of community detection." Ann. Statist. 43 (1) 462 - 466, February 2015. https://doi.org/10.1214/14-AOS1271

Information

Published: February 2015
First available in Project Euclid: 6 February 2015

zbMATH: 1310.62109
MathSciNet: MR3311866
Digital Object Identifier: 10.1214/14-AOS1271

Subjects:
Primary: 62G20

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.43 • No. 1 • February 2015
Back to Top